My doc just prescribed wellbutrin is 300. The reviews r scary. I differently don't want to lose weight. Can someone give me a lil insight on this. It's for depression and to quit smoking to gain weight. One of the symptoms is weight lost .Help
Hi, diacombe! While weight loss is a possible side effect, according to the Physicians Desk Reference only 23% of users reported weight loss while, at the same time, 13.6 users reported weigh GAIN.
So while a loss could happen the percentages are definitely in your favor.
Best wishes, WCV
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 2 answers
Posted 14 Oct 2012 • 2 answers
Posted 22 Jan 2014 • 1 answer
Posted 17 Sep 2014 • 1 answer
Posted 4 Feb 2015 • 1 answer